# SDR 2012FA0000295

- Difficulty date: May 1, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N433S
- Make and model: Beech V35
- Aircraft serial: D8006
- System (JASC): 2730 · Elevator Control System
- Part: Fitting
- Part number: 35660031
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AND REMOVAL OF TAIL CONE, FOUND RT ELEVATOR CONTROL FITTING CRACKED 75 PERCENT AROUND FITTING.
